MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #1R; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #1R; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5517F102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to gross instability and tibial subsidence.Intra-operatively, the tibial and femoral components were found to be loose.A cr/cs knee was converted to a ts knee (patellar component was retained).There were no allegations against the revised insert.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRIATHLON P/A CR BEADED #1R
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25650455
Report Number0002249697-2026-00543
Device Sequence Number14918984
Product Code JWH
UDI-Device Identifier07613327040913
UDI-Public07613327040913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F102
Device Lot NumberYDC3R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale